# SDR CALA2010040500114

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 32,866 hours, 17,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C343471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK DENT AT RT FUSELAGE AT 822.5 15 INCHES BELOW LOWER EDGE OF CARGO DOOR CUTOUT.  PREVIOUSLY BLENDED OUT OF LIMITS.  NDT SHOWS .050 MATERIAL REMAINS AT DENT/BLEND DMG L/P 5664181 INSTALLED INTERIM REPAIR DOUBLER & TRIPLER AND INITIATED DIP FLIGHT CYCLES FOR INSP DETAILS REF ECRA 5330-04012 004401 FOR SKIN REPAIR AT STA 822 S-26R ACCOMPLISH AN INSP OF REPAIR BEFORE THE ACCUM OF 77,262 TOTAL AIRCRAFT FLIGHT CYCLES PER PART 2 OF ECRA 5330-04012 CONTACT PLANNING ENGINEERING AFTER ACCUM OF 70,000 TOTAL FLIGHT CYCLES BUT BEFORE 72,000 TOTAL.  QC FOR THE FUSELAGE SKIN REPAIR AT STA 822 S-26R ACCOMPLISH AN INSPECTION OF REPAIR BEFORE THE ACCUMULATION OF 77,262 TOTAL AIRCRAFT FLIGHT CYCLES PER PART 2 OF ECRA 5330-04012.  PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 70,000 TOTAL FLIGHT CYCLES BUT BEFORE 72,000 TOTAL FLIGHT CYCLES FOR INSP DETAILS.
